# SDR FDEA201702250659

- Difficulty date: February 25, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 32,049 hours, 16,944 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53813413000
- Condition: Worn
- Location: Frames 38-40
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO BAY, LEFT NR 4 SEAT TRACK BETWEEN FRAMES 38.2 - 40 DAMAGED. REMOVED THE SEAT TRACK IAW SRM 51-40-21, P 6   AND 7,  FOUND TO BE OUT OF LIMITS IAW EO 6-5310-73322, PAGE 1.  A SEAT TRACK INSERT WAS FABRICATED.  INSTALLED THE INSERT IAW SRM 53-15-16 PAR 5,   INSTALLED THE SEAT TRACK IAW SRM 51-40-21 P6, AND 7 AND SRM 51-49-00 P8.   MAJOR REPAIR
